# SDR HALA2010061000253

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 28,989 hours, 5,527 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -"TCAS" DISPLAYED ON EICAS. "TCAS FAIL"DISPLAYED ON BOTH CAPT & F/O'S HSI.  ACCOMP FIM 34-45-00/101, FIG 103. NO FAULTS NOTED, ACFT OK FOR SVC.
